# SDR SWAA2022081628572

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Spring
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE LOC BS 1080 AND BTW STR 2L TO STR 2R AT VERTICAL STABILIZER 2022-381378 / [01] REPLACED SPRING ON LEADING EDGE LOC BS 1080 AND BTW STR 2L TO STR 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG 176A3101 REV:- SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED SPRING ON LEADING EDGE LOC BS 1080 AND BTW STR 2L TO STR 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG 176A3101 REV:-  SEE INDIVIDUAL SIGN-OFF BELOW
